MathSciNet Relay Station
MathSciNet bibliographic data
MR8985 73.2X
Nemenyi, P.; Truesdell, C. A stress function for the membrane theory of shells of revolution. Proc. Nat. Acad. Sci. U.S.A. 29, (1943). 159–162.
Journal
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement